Monatshefte für Mathematik

, Volume 144, Issue 3, pp 251–257

A New Regularity Criterion for the Navier-Stokes Equations in Terms of the Direction of Vorticity

  • Yong Zhou
Article

Abstract.

In this paper, we prove a new regularity criterion in terms of the direction of vorticity for the weak solution to 3-D incompressible Navier-Stokes equations.

2000 Mathematics Subject Classifications: 35B65, 35K55, 76D05 
Key words: Navier-Stokes equations, regularity criterion, a priori estimates 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag/Wien 2004

Authors and Affiliations

  • Yong Zhou
    • 1
  1. 1.The Chinese University of Hong Kong and Xiamen UniversityXiamenChina

Personalised recommendations